# SDR F3LA200600105

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,403 hours, 7,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK IN CUN.  FLIGHT ATTENDANTS REPORTED SMELL OF SMOKE IN FWD PASSENGER CABIN AREA (APPROXIMATELY ROW 6 AND FWD).  MAINTENANCE PERFORMED INSPECTION OF AIRCRAFT MM 24-00-00-810-823.  NO SMOKE ODOR OR DISCREPANCIES WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE AND COMPLETED FLIGHT WITH NO INCIDENTS.
